A note on smoothed estimating functions

Thavaneswaran, A., Singh, Jagbir . Annals of the Institute of Statistical Mathematics 1993. 45 (4) :721-729

Locate this article in:

Bibtex

@article{CIS-110284,
  Author = {Thavaneswaran, A. and Singh, Jagbir},
  Title = {A note on smoothed estimating functions},
  Journal = {Annals of the Institute of Statistical Mathematics},
  Volume = {45},
  Number = {4},
  Year = {1993},
  Pages = {721--729},
  Keywords = {Semimartingale, Kernel estimator}
}

Similar articles